The RO(G)-graded equivariant ordinary homology of G-cell complexes with even-dimensional cells for G=Z/p

Web Site CiNii Available at 15 libraries

Bibliographic Information

Title
"The RO(G)-graded equivariant ordinary homology of G-cell complexes with even-dimensional cells for G=Z/p"
Statement of Responsibility
Kevin K. Ferland, L. Gaunce Lewis, Jr
Publisher
  • American Mathematical Society
Publication Year
  • 2004
Book size
26 cm

Search this Book/Journal

Notes

"Volume 167, number 794 (fourth of 5 numbers)."

Includes bibliographical references (p. 129)

Related Books

See more

Details 詳細情報について

Back to top